# SDR UPS01436854

- Difficulty date: September 25, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Engine: Pwa JT9D7Q
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Chafed
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 4 ENGINE HAS FUEL LEAK - TUBES TAGGED - CHAFED WITH ANOTHER TUBE. REMOVED TWO CHAFED LINES KLS 82050 INSTALLED SERVICEABLE FUEL SIGNAL TUBE ASSY AND INSTALLED SERVICEABLE DRAIN TUBE ASSY PER AMM 30-10-10 LEAK CHECK GOOD.
